Have been on new hormone meds for about 4 weeks. A couple of times I have been ill. I am not sure if it is related to the hormones or something else. I am taking 5mg DHEA/.625 testosterone along with my thyroid pill in the am. Also .05 Vivelle DOT. In evening I am taking progestrone along with Cymbalta and Wellbutrin. Ugh.. Seems like alot to me. I have been sick twice (stomach) and I am not sure if it is due to all the new meds. I have changed so much at once. FYI.. I do not notice any difference in the new hormones other than maybe being bloted and feeling full all the time.. WHAT SHOULD I DO? i got really sick last night. I have not been intimate with my husband in forever and really don't feel like it. I have no interest at all. Any other suggestions? I tried estratest hs and worked great but broke out like crazy.
Estrogen is hard to tolerate, most of us cant. I feel sick to my stomach and bloated, gassy, all of the time. I guess if you can quit taking it, that might answer your question.
Maybe another form of estrogen? I keep trying different ones, but they all hurt my stomach so bad....
Did you start all these meds at once? IMHO, I would start one thing and see how you tolerate it, then add others as necessary. It's a long process I know but it's the only way to know how you are processing the medications.
Well, you are taking a lot of meds...why DHEA and testosterone? Just curious. Testosterone every day causes me stomach problems (as in very frequent bowel movements). Had to stop that every day stuff.
You might oculd have stayed on estratest hs and used the patch...the problem with it is that its estrogen to testosterone ratio is wrong.
Re the anti-d's...why woudl you take either at night? They both jack you up. Welbutrin messes with your dopamine and cymbalta messes with your norepenephrine. Both should be keeping you awake and I can see why you don't feel good with all that.
Are the anti-di's new to the hyster? If so, the testoserone might take care of depression.
I guess without info on the wherefor's and why's of all your meds it's hard to say what's making you sick or why. Sorry.
My friend at work tried Cymbalta and had terrible stomach pain. I am not personally on any of the meds you mention so I can't say from my own experience. But, my friend had to stop Cymbalta. Worth checking into.
I had been on Cymbalta for awhile then the Wellbutrin was added for anxiety. My mother passed away and by the end of the first year all of it just came to a head. The testosterone is for the lack of drive and the DHEA is for energy I guess. I also take the progestrone at night. The test and thyroid pill in the am. I hate taking all this stuff. Not sure what to do anymore.